MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that the device intermittently switched to battery power and then back to alternating current (ac) power while cycling.It was reported that there was no patient involvement at the time the issue was discovered as the issue occurred during preventive maintenance (pm) service.No patient or user harm was reported.The customer called technical support to report that the device intermittently switched to battery power and then back to alternating current (ac) power while cycling.The customer noted that the battery is a philips battery (dated 2020) and stated that the issue may be due to the fact that the patient outlet is occluded; alternate power cords and ac outlets were tried, and both light emitting diodes (leds) on the front panel were illuminated solid.The customer removed the power supply shroud but could not determine if 110ac volts was present.The remote service engineer (rse) advised the customer on the signal path for ac and dc power and voltage test points per the v60 service manual and instructed the customer to check the pins within all connectors for seating--if all power sources are good, the rse informed the customer that the central processing unit (cpu) printed circuit board assembly (pcba) may need to be replaced.The rse also provided the customer with the part number of the replacement cpu pcba for repair.The customer replaced the cpu pcba, programmed the serial number, and installed the option codes.The device passed the required performance verification tests per philips standard and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20710493
Report Number2518422-2024-070672
Device Sequence Number18617761
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/18/2024
Date Device Manufactured12/11/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown